X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (1943) 1943
Newspaper Article (39) 39
Conference Proceeding (17) 17
Book Chapter (11) 11
Dissertation (11) 11
Publication (4) 4
Book / eBook (2) 2
Magazine Article (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (1382) 1382
bmo (1094) 1094
mathematics, applied (609) 609
operators (291) 291
commutators (283) 283
commutator (239) 239
analysis (228) 228
mathematics, general (211) 211
bmo space (194) 194
spaces (177) 177
42b20 (149) 149
42b25 (148) 148
boundedness (146) 146
hardy-spaces (146) 146
hardy space (141) 141
inequalities (139) 139
regularity (122) 122
applications of mathematics (121) 121
functional analysis (121) 121
42b35 (117) 117
integrals (108) 108
classical analysis and odes (107) 107
h-1 (102) 102
equations (101) 101
mathematical analysis (96) 96
singular-integrals (96) 96
bmo coefficients (94) 94
mathematical functions (84) 84
hardy spaces (77) 77
calderon-zygmund operators (75) 75
applied mathematics (69) 69
systems (68) 68
duality (65) 65
interpolation (65) 65
vmo (64) 64
morrey space (60) 60
divergence form (59) 59
singular integral operator (59) 59
交换子 (59) 59
partial differential equations (58) 58
dirichlet problem (57) 57
fourier analysis (57) 57
morrey spaces (55) 55
elliptic-equations (54) 54
estimates (53) 53
42b30 (52) 52
mathematics - classical analysis and odes (51) 51
theorem (50) 50
mathematical theorems (49) 49
norm inequalities (49) 49
theorems (49) 49
mathematical inequalities (48) 48
multilinear operator (48) 48
domains (47) 47
schrodinger operator (47) 47
weights (47) 47
littlewood-paley operator (46) 46
weighted norm inequalities (46) 46
kernels (45) 45
abstract harmonic analysis (44) 44
bmo空间 (44) 44
mathematical integrals (44) 44
schrödinger operator (44) 44
inequality (43) 43
vmo coefficients (43) 43
bmo spaces (42) 42
bounded mean-oscillation (42) 42
geometry (42) 42
potentials (42) 42
riesz transforms (42) 42
sharp maximal function (42) 42
bounded mean oscillation (41) 41
maximal function (41) 41
maximal operator (41) 41
singular integral-operators (41) 41
algebra (40) 40
atomic decomposition (40) 40
riesz transform (40) 40
studies (40) 40
parabolic equations (39) 39
sobolev spaces (39) 39
46e30 (38) 38
fractional integral (38) 38
statistics & probability (38) 38
variables (38) 38
coefficients (37) 37
gradient (37) 37
mathematics - functional analysis (37) 37
reifenberg domains (37) 37
weight (36) 36
atom (35) 35
bmo函数 (35) 35
singular integrals (35) 35
mean-oscillation (34) 34
non-doubling measures (34) 34
carleson measures (33) 33
reverse holder inequality (33) 33
carleson measure (32) 32
hardy (32) 32
measurable coefficients (32) 32
more...
Library Location Library Location
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (1868) 1868
Chinese (162) 162
Japanese (17) 17
French (11) 11
German (10) 10
Spanish (7) 7
Russian (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal für die reine und angewandte Mathematik (Crelles Journal), ISSN 0075-4102, 06/2015, Volume 2015, Issue 703, pp. 225 - 246
We show that, for any uniformly continuous (UC) complex-valued function on real Euclidean -space ℝ , the heat flow is Lipschitz for all > 0 and converges... 
MATHEMATICS | BMO | OPERATORS
Journal Article
Journal of catalysis, ISSN 0021-9517, 2017, Volume 345, pp. 319 - 328
[Display omitted] •Z-scheme BBT–BMO was fabricated by facile in situ cross-coupling polycondensation.•BBT–BMO improves sulfathiazole photocatalytic degradation... 
Photocatalytic | Visible light | Sulfathiazole | Z-scheme | BBT–BMO | BI2MOO6 | PERFORMANCE | CHEMISTRY, PHYSICAL | DRIVEN | HIGHLY EFFICIENT | ENGINEERING, CHEMICAL | COMPOSITE PHOTOCATALYSTS | HYDROGEN-PRODUCTION | DEGRADATION | BBT-BMO | TITANIUM-DIOXIDE | WATER
Journal Article
Integral equations and operator theory, ISSN 1420-8989, 2013, Volume 78, Issue 1, pp. 115 - 150
Journal Article
Forum Mathematicum, ISSN 0933-7741, 07/2015, Volume 27, Issue 4, pp. 2129 - 2156
We study atomic Hardy spaces and their duals in the framework of an arbitrary proper open subset Ω of ℝ 
BMO | 42B25 | Hardy spaces
Journal Article
The Bulletin of the London Mathematical Society, ISSN 0024-6093, 2010, Volume 42, Issue 5, pp. 843 - 856
Following the ideas of Carleson, Garnett–Jones and Fujii, we obtain a decomposition of an arbitrary measurable function f in terms of local mean oscillations.... 
MATHEMATICS | BMO | OPERATORS | WEIGHTED NORM INEQUALITIES
Journal Article
SUPERCONDUCTOR SCIENCE & TECHNOLOGY, ISSN 0953-2048, 12/2017, Volume 30, Issue 12
Recently, we observed that Ba2SmNbO6 (BSNO), which has a double perovskite structure, forms wide nanorods in a SmBa(2)Cu(3)Oy (SmBCO) film when compared with... 
PHYSICS, CONDENSED MATTER | PHYSICS, APPLIED | SmBaCuOy films | BMO nanorods | GROWTH | two BMO co-doping
Journal Article
Georgian Mathematical Journal, ISSN 1072-947X, 12/2016, Volume 23, Issue 4, pp. 559 - 570
In this paper, we establish three kinds of endpoint estimates for a class of multilinear singular integral operators and obtain the boundedness of this kind of... 
42B35 | Multilinear singular integral | BMO space | 42B20 | LMO space | λ-central BMO space | MATHEMATICS | INEQUALITIES | lambda-central BMO space | COMMUTATORS | TRANSFORM
Journal Article
Communications in Contemporary Mathematics, ISSN 0219-1997, 12/2013, Volume 15, Issue 6, pp. 1350029 - 1-1350029-37
Let φ : ℝn × [0,∞) → [0,∞) be a growth function such that φ(x, ⋅) is nondecreasing, φ(x, 0) = 0, φ(x, t) > 0 when t > 0, limt→∞φ(x, t) = ∞, and φ(⋅, t) is a... 
Musielak-Orlicz function | Molecule | Carleson measure | BMO space | Lusin area function | Atom | Hardy space | MATHEMATICS, APPLIED | BMO | H-1 | HP-SPACES | MATHEMATICS | BOUNDED MEAN-OSCILLATION | VARIABLES | molecule | atom | OPERATORS | Functions (mathematics) | Infinity | Mathematical analysis
Journal Article
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, ISSN 1578-7303, 10/2017, Volume 111, Issue 4, pp. 931 - 946
Journal Article
The Journal of fourier analysis and applications, ISSN 1069-5869, 07/2018, Volume 25, Issue 4, pp. 1 - 26
Given a measure mu of polynomial growth, we refine a deep result by David and Mattila to construct an atomic martingale filtration of supp(mu) which provides... 
Noncommutative $$L_p$$Lp | Nondoubling measures | RBMO | Martingale BMO | MATHEMATICS, APPLIED | Noncommutative Lp | BMO | SPACES | PROOF | POINTWISE ESTIMATE | OPERATORS | SINGULAR-INTEGRALS
Journal Article
Advances in mathematics (New York. 1965), ISSN 0001-8708, 2010, Volume 225, Issue 5, pp. 2648 - 2673
We prove W 1 , p estimates for elliptic equations in divergence form under the assumption that for each point and for each sufficiently small scale there is a... 
[formula omitted] space | Elliptic equation | Measurable coefficients | BMO space | Gradient estimate | Reifenberg domain | Lp space | MATHEMATICS | THEOREM | L-p space | BMO COEFFICIENTS | DIVERGENCE FORM
Journal Article
Journal of inequalities and applications, ISSN 1029-242X, 2019, Volume 2019, Issue 1, pp. 1 - 23
In this paper, we obtain the boundedness of the multilinear fractional integral operators and their commutators on central Morrey spaces with variable exponent. 
MATHEMATICS, APPLIED | Commutator | INEQUALITIES | HARDY-SPACES | BOUNDEDNESS | MAXIMAL OPERATOR | HERZ SPACES | COMMUTATORS | Variable exponent | MATHEMATICS | Multilinear fractional integral operator | lambda-central BMO spaces | SINGULAR-INTEGRALS | Central Morrey space | Operators (mathematics) | λ-central BMO spaces
Journal Article
Analysis & PDE, ISSN 2157-5045, 2019, Volume 12, Issue 5, pp. 1325 - 1355
We introduce the iterated commutator for the Riesz transforms in the multiparameter flag setting, and prove the upper bound of this commutator with respect to... 
Multiparameter flag setting | Flag commutator | BMO space | Div-curl lemma | Hardy space | MARCINKIEWICZ MULTIPLIERS | MATHEMATICS, APPLIED | multiparameter flag setting | BMO | HARDY-SPACES | HP-THEORY | HANKEL-OPERATORS | KERNELS | MATHEMATICS | flag commutator | BOUNDS | div-curl lemma
Journal Article
Communications in Contemporary Mathematics, ISSN 0219-1997, 03/2018, Volume 20, Issue 2, p. 1650062
We study homogenization of the conormal derivative problem for an elliptic system with discontinuous coefficients in a bounded domain. A uniform global W 1 , p... 
Elliptic systems | homogenization | BMO space | conormal derivative problem | Reifenberg domain | MATHEMATICS | MATHEMATICS, APPLIED | BMO COEFFICIENTS | EQUATIONS | LIPSCHITZ-DOMAINS | DIVERGENCE FORM | NEUMANN BOUNDARY-CONDITIONS
Journal Article
Taiwanese journal of mathematics, ISSN 1027-5487, 2016, Volume 20, Issue 4, pp. 897 - 907
Journal Article
Journal of functional analysis, ISSN 0022-1236, 2018, Volume 275, Issue 5, pp. 1280 - 1319
We strengthen Hölder's inequality. The new family of sharp inequalities we obtain might be thought of as an analog of the Pythagorean theorem for the... 
Sharpening | Pythagorean theorem | Hölder's inequality | MATHEMATICS | BELLMAN FUNCTION | EXTREMAL PROBLEMS | BMO | Holder's inequality
Journal Article
Communications in Partial Differential Equations, ISSN 0360-5302, 03/2007, Volume 32, Issue 3, pp. 453 - 475
An L p -theory of divergence and non-divergence form elliptic and parabolic equations is presented. The main coefficients are supposed to belong to the class... 
Vanishing mean oscillation | Second-order equations | Martingale problem | MATHEMATICS | MATHEMATICS, APPLIED | martingale problem | second-order equations | DIRICHLET PROBLEM | BMO COEFFICIENTS | vanishing mean oscillation
Journal Article
Canadian mathematical bulletin, ISSN 0008-4395, 09/2017, Volume 60, Issue 3, pp. 571 - 585
AbstractThis paper provides a constructive proof of the weak factorization of the classical Hardy space H1(ℝn) in terms of multilinear Riesz transforms. As a... 
Weak factorization | Multilinear Riesz transform | BMO space | Hardy space
Journal Article
Journal of mathematical analysis and applications, ISSN 0022-247X, 2018, Volume 466, Issue 1, pp. 160 - 168
Classical interpolation inequality of the type ‖u‖X≤C‖u‖Yθ‖u‖Z1−θ is well known in the case when X, Y, Z are Lebesgue spaces. In this paper we show that this... 
Interpolation | Sobolev spaces | Lorentz spaces | Hölder spaces | Inequality | MATHEMATICS | MATHEMATICS, APPLIED | BMO | GAGLIARDO-NIRENBERG INEQUALITIES | Holder spaces
Journal Article
Journal of mathematical analysis and applications, ISSN 0022-247X, 2008, Volume 341, Issue 1, pp. 421 - 432
In this paper we consider L boundedness of some commutators of Riesz transforms associated to Schrödinger operator P = - Δ + V (x) on R , n ≥ 3. We assume that... 
Riesz transforms associated to Schrödinger operators | Commutator | BMO | Smoothness | Boundedness
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.